# SDR SWAA2024011932672

- Difficulty date: December 16, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 727E RBL 13.84 WL 156 AT AFT CARGO COMPARTMENT.  EA 24-153-00046  JOB COMPLETED.
